# SDR MASA2009122700363

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 29,805 hours, 23,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2721 PHX-LAX-SBA.  AIRCRAFT DIVERTED TO LAX EN ROUTE FROM PHX TO SBA DUE TO FLAPS FAIL.  CREW DECLARED AN EMERGENCY BUT DID NOT BRACE PASSENGERS.  PERFORMED RESET PROCEDURE WITH THE CREW AND PLACED THE EO COMPLIANCE ON MEL.
